# SDR 2008UALA00603

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 56,731 hours, 30,785 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Broken
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FORE FLAP OUTBOARD ATTACH FITTING BROKEN AT FLAP CONNECTION POINT.  REPLACED THE RT WING OUTBOARD FORE FLAP ASSEMBLY.
